# SDR IPXA2021082473097

- Difficulty date: August 23, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 87,994 hours, 15,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Part number: BACP30F10AC
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR AFT TOP CABLE TENSION PULLEY DAMAGED.INSTALLED NEW PULLEY IN TRUNION. AWAITING PART IN ITEM 2 THIS LOG FOR REINSTALLATION. REF MM 52 11 03 CF 3194937 8-22-21/ R&R WITH NEW ROD ASSY ITEM 2. INSTALLED TRUNNION & PULLY WITH TOP AFT L2 DOOR CABLE. REF AMM 52 11 03. ESR: IPC 52 11 05 05 & EO MD11 5230 55810-A
